# SDR DALA2015111006863

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 55,715 hours, 43,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMED 1510 CRACKED AT LOWER RT ALIGNMENT PIN FOR TAILCONE. C/W EDDY CURRENT INSPECTION OF CUT-OUT IAW ERA 497316-14MA, REV ORIG, SECTION 1, STEP 4, NO ITEMS NOTED. COMPLETED THRU STEP 9, ERA 497316-14MA, REV ORIG.  COMPLETED ERA 497316-14MA, REV ORIG.
